skin-hair-icon
Pigmentation on leg paw
I was suffering from ashthama before a decade. Now it is completely cured but have noticed that paw of legs have dark pink spots (Pigmentation) due to medicines taken during those days. I am not sure root cause of it but have strong feeling that it is due to ashthalin pump used during those days. I would appreciate if some one suggest me medicine to remove this pigmentation.
43 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Meeta Desai
Dermatologist 16 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi,seems you are talking about vascular changes.it may be schambergs disease.yes it can be cured but complete history of drugs and lifestyle is needed.try to see a dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Govind Suresh Mittal
Trichologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hi. Greetings. I am sorry, I am unable to understand your questions and would need assistance with your photo graphs for diagnosis of your condition. Also send in details of past medication or prescription or diagnosis made for the skin condition - if any. Kindly send in the details requested on follow up messaging or You could alternatively see a qualified dermatologist near you. Hope this helps.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Dark pigmentation on legs
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.